# SDR CA110105014

- Difficulty date: October 23, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 10,011 hours
- Engine: Pwc PW610FA
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103815504
- Condition: Failed
- Location: Ignition Sys
- Part time: 8 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE FAILED TO START.  RT IGNITION EXCITER WAS REMOVED AND REPLACED WITH USED, AND NO FURTHER INCIDENT PREVAILED.
